# SDR CA961018001

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: C6TEM101529
- Condition: Hole Elongated
- Location: Lt Elev
- Component: Dhav, C6TE100111
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT INDICATED INTERMITTENT VIBRATION AT LOWER SPEEDS. UPON INSPECTION, THE LEFT ELEVATOR WAS FOUND TO HAVE EXCESSIVE PLAY AT OUTBOARD HINGE. BOTH FITTING AND HINGE ARM WERE REPLACED AS THE BOLT HOLE WAS ELONGATED.
